| Model Number |
2J8002 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a non-dehp fluid path intravia container 250 ml capacity leaked from the seal near the intravenous ports.The device contained four (4) vials of fibrinogen.This was discovered prior to shipping the product.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4: expiration date (remove "05/31/2029" and update the null value to n/a), h4, h6 (update codes), h11.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.